Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 141, Number 7

Large families of stable bundles on abelian varieties
Tohru Nakashima.
Proc. Amer. Math. Soc. 141 (2013), 2225-2231
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043004
On Cartan subalgebras and Cartan subspaces of nonsymmetric pairs of Lie algebras
Boris Širola.
Proc. Amer. Math. Soc. 141 (2013), 2233-2243
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043005
Asymptotic behavior of dimensions of syzygies
Kristen A. Beck and Micah J. Leamer.
Proc. Amer. Math. Soc. 141 (2013), 2245-2252
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043006
A new proof of Sárközy’s theorem
Neil Lyall.
Proc. Amer. Math. Soc. 141 (2013), 2253-2264
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043007
When will the Stanley depth increase?
Yi-Huang Shen.
Proc. Amer. Math. Soc. 141 (2013), 2265-2274
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043008
Examples of degenerations of Cohen-Macaulay modules
Naoya Hiramatsu and Yuji Yoshino.
Proc. Amer. Math. Soc. 141 (2013), 2275-2288
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043009
On a problem of Chen and Liu concerning the prime power factorization of $n!$
Johannes F. Morgenbesser and Thomas Stoll.
Proc. Amer. Math. Soc. 141 (2013), 2289-2297
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043010
Fourier transform of anisotropic Hardy spaces
Marcin Bownik and Li-An Daniel Wang.
Proc. Amer. Math. Soc. 141 (2013), 2299-2308
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043011
Blow-up phenomena in parabolic problems with time dependent coefficients under Dirichlet boundary conditions
L. E. Payne and G. A. Philippin.
Proc. Amer. Math. Soc. 141 (2013), 2309-2318
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043012
Naturality of symmetric imprimitivity theorems
Astrid an Huef, S. Kaliszewski, Iain Raeburn and Dana P. Williams.
Proc. Amer. Math. Soc. 141 (2013), 2319-2327
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043013
Classification of Cuntz–Krieger algebras by orbit equivalence of topological Markov shifts
Kengo Matsumoto.
Proc. Amer. Math. Soc. 141 (2013), 2329-2342
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043014
Characterizations of all-derivable points in nest algebras
Jun Zhu and Sha Zhao.
Proc. Amer. Math. Soc. 141 (2013), 2343-2350
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043015
A class of domains with noncompact $\overline{∂}$-Neumann operator
Debraj Chakrabarti.
Proc. Amer. Math. Soc. 141 (2013), 2351-2359
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043016
Reproducing kernel for a class of weighted Bergman spaces on the symmetrized polydisc
Gadadhar Misra, Subrata Shyam Roy and Genkai Zhang.
Proc. Amer. Math. Soc. 141 (2013), 2361-2370
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043017
Typical operators admit common cyclic vectors
Pavel Zorin-Kranich.
Proc. Amer. Math. Soc. 141 (2013), 2371-2378
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043018
Quotients of Fourier algebras, and representations which are not completely bounded
Yemon Choi and Ebrahim Samei.
Proc. Amer. Math. Soc. 141 (2013), 2379-2388
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043019
Existence of polynomials on subspaces without extension
Maite Fernández-Unzueta.
Proc. Amer. Math. Soc. 141 (2013), 2389-2399
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043020
Duplication formulae involving Jacobi theta functions and Gosper’s $q$-trigonometric functions
István Mező.
Proc. Amer. Math. Soc. 141 (2013), 2401-2410
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043021
A property of Peano derivatives in several variables
Hajrudin Fejzić and Clifford E. Weil.
Proc. Amer. Math. Soc. 141 (2013), 2411-2417
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043022
Smith-type criterion for the asymptotic stability of a pendulum with time-dependent damping
Jitsuro Sugie.
Proc. Amer. Math. Soc. 141 (2013), 2419-2427
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043023
Non-interlaced solutions of 2-dimensional systems of linear ordinary differential equations
O. Le Gal, F. Sanz and P. Speissegger.
Proc. Amer. Math. Soc. 141 (2013), 2429-2438
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043024
Partial crossed product description of the $C^{*}$-algebras associated with integral domains
Giuliano Boava and Ruy Exel.
Proc. Amer. Math. Soc. 141 (2013), 2439-2451
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043025
Robustly non-hyperbolic transitive endomorphisms on $\mathbb{T}^{2}$
Baolin He and Shaobo Gan.
Proc. Amer. Math. Soc. 141 (2013), 2453-2465
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043026
Chern-Simons classes and the Ricci flow on 3-manifolds
Christopher Godbout.
Proc. Amer. Math. Soc. 141 (2013), 2467-2474
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043027
Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics
Mark Walsh.
Proc. Amer. Math. Soc. 141 (2013), 2475-2484
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043028
Homogeneous Einstein metrics on $G_{2}/T$
Andreas Arvanitoyeorgos, Ioannis Chrysikos and Yusuke Sakane.
Proc. Amer. Math. Soc. 141 (2013), 2485-2499
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043029
The degrees of categorical theories with recursive models
Uri Andrews.
Proc. Amer. Math. Soc. 141 (2013), 2501-2514
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043030
Generalized minimax and maximin inequalities for order statistics and quantile functions
Joel E. Cohen.
Proc. Amer. Math. Soc. 141 (2013), 2515-2517
Abstract, references and article information
Full-text PDF
MathSciNet review: 3043031
Contractible polyhedra in products of trees and absolute retracts in products of dendrites
Sergey A. Melikhov and Justyna Zajac.
Proc. Amer. Math. Soc. 141 (2013), 2519-2535
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043032
Embedding of the dunce hat
J. Krasinkiewicz and S. Spież.
Proc. Amer. Math. Soc. 141 (2013), 2537-2541
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043033
An uncountable family of copies of a non-chainable tree-like continuum in the plane
L. C. Hoehn.
Proc. Amer. Math. Soc. 141 (2013), 2543-2556
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043034
On the tail of Jones polynomials of closed braids with a full twist
Abhijit Champanerkar and Ilya Kofman.
Proc. Amer. Math. Soc. 141 (2013), 2557-2567
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3043035